# SDR 95ZZZM426

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 225-270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEVEL TWO CORROSION INSIDE FORWARD ACCESSORY COMPARTMENT ON L27R BETWEEN FS 225 AND 270.  REMOVED CORROSION.  FABRICATED AND INSTALLED FILLER AND DOUBLER, IAW DER DWG ARW 950051-0566.  MFG AND INSTALLED LONGERON IAW DAC DWG 5613861510.
